# SDR SWAA2022110151643

- Difficulty date: October 1, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 59,632 hours, 35,273 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP BS270 AT LEVEL STRINGER 10R AT FWD GALLEY AREA 2022-517153 / [01] REPLACED TIE CLIP AND FASTENERS LOC. BS270 AT LEVEL STRINGER 10R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 AND DWG: 141A1110; SHEET: 18 REV: -. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED TIE CLIP AND FASTENERS LOC. BS270 AT LEVEL STRINGER 10R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 AND DWG: 141A1110; SHEET: 18 REV: -. SEE  ITEM RII  INDIVIDUAL SIGN OFFS BELOW.
